MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. EP-WORKMATE¿ COMPUTER (HP Z600); COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. EP-WORKMATE¿ COMPUTER (HP Z600); COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700096
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During a procedure, the computer shut down after a few minutes.A reboot was attempted multiple times with no resolution.The patient was prepped with local temporal sedation and catheters inserted.The procedure was cancelled and there were no patient consequences.
 
Additional Manufacturer Narrative
During device investigation, when the computer powered on, it shut off during booting of the operating system which confirmed the reported event.Further investigation revealed the issue was isolated to the power supply.The power supply was temporarily replaced with a known good unit.The computer powered on and displayed the software application.A read/write/ memory error was observed as the software application was initializing which indicated corrupted system files.Review of the system storage option rom revealed one of the hard drive had been degraded.This was due to an improper shut down which corrupted system files.Based on the information provided to abbott and the investigation performed, the reported event was confirmed.The root cause of the reported event was isolated to an intermittent power supply.

Brand Name
EP-WORKMATE¿ COMPUTER (HP Z600)
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key8094552
Report Number2184149-2018-00186
Device Sequence Number19295381
Product Code DQK
UDI-Device Identifier05415067000965
UDI-Public05415067000965
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K132073
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH700096
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/09/2018
Supplement Date Received by Manufacturer01/08/2019
Initial Report FDA Received Date11/21/2018
Supplement Report FDA Received Date01/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;